# SDR AALA20110823TUL18

- Difficulty date: August 23, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- Aircraft time: 60,955 hours, 21,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N876947
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 DOOR THRESHOLD HAT CHANNEL AT STATION 1672 LEFT BUTTLINE 60 CORRODED.  INSTALLED NEW HAT CHANNEL AT LEFT NUMBER 4 DOOR AT STATION 1672 LEFT BUTTLINE 60 PER SRM 51-10-02-0G.
